# SDR 99ZZZM509

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR, AFT SIDE OF DOOR SILL PLATE IS CRACKED ABOUT 1 INCH LONG.  REMOVED DAMAGED SILL PLATE, DRILLED AND FITTED NEW SILL PLATE ON AFT PASSENGER DOOR, AFT SIDE INSTALLED NEW SILL PLATE AND PAINTED RIVET HEADS AND BUCKTAILS.  (M)
